# SDR SCNA20201117327

- Difficulty date: November 5, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 59,988 hours, 39,561 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Burned
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON PANEL 441 ER IS BURNT INTO THE COMPOSITE MATERIAL.  REPAIRED BURNT INTO THE COMPOSITE MATERIAL ON PYLON PANEL 441ER, IAW 737 SRM 54-50-70-2R-2 AND SRM 51-70-05 REPAIR 6.
